JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 105
Properties of $q-$Meyer-König-Zeller Durrmeyer Operators

    Authors: Honey Sharma,  
    Date Received: 09/04/2009  
    Date Accepted: 26/06/2009  
    Subject Codes:

41A25, 41A35.

    Editors: Ioan Gavrea,  

We introduce a q analogue of the Meyer-König-Zeller Durrmeyer type operators and investigate their rate of convergence.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login